# SDR VNAA202409240016

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670314077
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PLATE AT SERVICE DOOR(R1).  CORROSION ON FLOOR PLATE WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01 AND WAS REPAIRED PER EA :A1-690-53-00096 REV - - SECTION III PERMANENTE REPAIR.
